# SDR R61A2021100900799

- Difficulty date: October 8, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 37,832 hours, 25,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE GOUGED BETWEEN FRA 13&14 AND STR 20R & 21R. REPAIRED IAW ETD2021-170-014468 REV B ALSO REF VP-031974-2021 / NR #1 AND LP R886485 ITEM #1.
